Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Lower abdominal pain. Liver USG showed increased echotexture. Suggestion?

Dear sir,i have pain in lower abdomen when i wake up from bed in morning,for which it is very hard to get stand from bed,but within 2 min after going for toilet it gets normal,no pain through out the day,i had done USG ,urine- RE&M, stool exam but everything is normal but only from USG liver size-14.2cm,Homogeneous increased echotexture. What i will do please suggest.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Well come to health care magic
Dear patient, your USG abdomen is practically normal, increased echo texture of liver is suggestive of fatty liver for which nothing needs to be done except avoiding fatty meals and alcohol, do regular exercise, and weight reduction .Also get a lipid profile test done, no thing more to worry
Good luck
Dr Arshad
Answered: Sun, 10 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor